# SDR P5CA9701567

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIGHT OUTBOARD FOREFLAP LEADING EDGE.  REPAIRED USING FIBERGLASS FILLERS AND OVERLAYS PER BAC SRM 51-40-09.
